ID PW
 
* Join the Member of ICROS 
* Need your ID or Password?
 
 
 
Subject Keyword Abstract Author
 
 
Optimal Controls of Fractional Impulsive Partial Neutral Stochastic Integrodifferential Systems with Infinite Delay in Hilbert Spaces

Zuomao Yan* and Xiumei Jia
International Journal of Control, Automation, and Systems, vol. 15, no. 3, pp.1051-1068, 2017

Abstract : "In this paper, we establish the existence of optimal controls of systems governed by a class of fractional impulsive partial neutral stochastic integro-differential systems with infinite delay in a Hilbert space. The approaches used are fixed point theorem, stochastic analysis theory, and approximation technique combined with properties of the solution operator. Finally, an example is discussed to illustrate the efficiency of the results."

Keyword : "Fixed point, fractional impulsive stochastic integro-differential systems, optimal controls, infinite delay, solution operator."

 
Copyright ⓒ ICROS. All rights reserved.
Institute of Control, Robotics and Systems, Suseo Hyundai-Ventureville 723, Bamgogae-ro 1-gil 10, Gangnam-gu, Seoul 06349, Korea
Homepage http://eng.icros.org | Tel. +82-2-6949-5801 (ext. 3) | Fax. +82-2-6949-5807 | E-mail icros@icros.org